MathSciNet Relay Station
MathSciNet bibliographic data
MR1415064 26A30 (26A27 39A10)
Okada, Tatsuya; Sekiguchi, Takeshi; Shiota, Yasunobu A generalization of Hata-Yamaguti's results on the Takagi function. II. Multinomial case. Japan J. Indust. Appl. Math. 13 (1996), no. 3, 435–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement